| Model Number |
25-975-04-91 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
03/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Kls-martin l.P.(importer) is submitting this report on behalf of karl leibinger medizintechnik gmbh & co.Kg (manufacturer).Reference exemption number e2017029.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported the screws became loose and were removed.